Florida, 2009Damaging Winds in Florida, July 9, 2009
July 9, 2009 · NWS JAX · 2 events in 2 counties and zones
An upper level short wave trough and in concert with an approaching cold front combined over a moist and unstable airmass to yield scattered severe storms across the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level short wave trough and in concert with an approaching cold front combined over a moist and unstable airmass to yield scattered severe storms across the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 9, 1:57 PM EST, 33 minutes earlier.
Area forecast discussion, Jul 9, 1:57 PM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT THU JUL 9 2009
.SYNOPSIS...UPPER TROF OVER THE E US HAS CONTINUED TO DIG. AS A
RESULT... DRY AIR ALOFT HAS MADE FURTHER PROGRESS INTO THE AREA.
SFC FRONT HAS SHIFTED S INTO OUR SE GA ZONES AND IS MARKED BY A
WIND SHIFT AND A BROKEN LINE OF SHOWERS AND TSTMS FROM NEAR KSSI
TO KAYS. OTHER MORE WIDESPREAD CONVECTION CONTINUES TO FIRE ACROSS
NE FL...BUT DEEPER MOISTURE FEED HAS SHIFTED S OF THE AREA OVER
CENTRAL FL. TEMPERATURES HAVE BEEN HELD DOWN IN MORE PERSISTENT
RAIN AREAS...BUT SUNNIER LOCALES HAVE TEMPERATURES INTO THE UPPER
80S.
.SHORT TERM...GRADUAL REDUCTION IN POPS WILL CONTINUE THRU THE
SHORT TERM WITH BEST CHANCES ACROSS THE SW DURING THE MORNINGS
SPREADING ACROSS THE REMAINDER OF NE FL BY AFTN. LOWEST RAIN
CHANCES WILL BE OVER SE GA WHERE DRIER AIR WILL RESIDE. WILL NEED
TO WATCH FOR POSSIBLE MCS FORMATION UPSTREAM FROM THE AREA WITH
THIS SCENARIO...BUT S PLAINS RIDGE MAY BUILD FAR ENUF E TO PREVENT
THIS. DAYTIME MAX TEMPERATURES WILL BE ON THE RISE THE NEXT FEW
DAYS...BUT SHOULD NOT GET TOO MUCH ABOVE CLIMO. NAM CONTINUES TO
BE A LITTLE TOO COOL WITH NIGHTTIME LOWS OVER NW ZONES...AND HAVE
LEANED TOWARD THE SLIGHTLY WARMER GFS MOS.
.LONG TERM...FRONTAL BOUNDARY WILL CONTINUE TO WEAKEN OVER THE
AREA. ANOTHER WEAK FRONT MAY APPROACH THE AREA FROM THE N BY THU.
TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE NORMAL WITH RAIN
CHANCES NEAR NORMAL. LITTLE OVERALL CHANGES WERE MADE TO THE
EXISTING PACKAGE OTHER THAN TO TWEAK TEMPERATURES AND LOWER
NIGHTTIME POPS A BIT.
&&
.AVIATION...
NARROW LINES OF THUNDERSTORMS WILL WORK WEST TO EAST ACROSS THE
AREA THROUGH THE EARLY EVENING HOURS. THE CURRENT ORIENTATION OF
THIS ACTIVITY DOES NOT PLACE ANY TERMINALS IN ANY DIRECT THREAT.
THIS WILL BE MONITORED FOR POSSIBLE AMENDMENTS TO INCLUDE
SPECIFICS ON CONVECTIVE IMPACT AS WE GO THROUGH THE REST OF THE
DAY. SOME OF THESE STORMS WILL BE CAPABLE OF STRONG GUSTY WINDS
AND HEAVY RAINFALL. IFR CONDITIONS WILL ACCOMPANY ANY CONVECTIVE
ACTIVITY...OTHERWISE VFR WILL PREVAIL. MAY SEE SOME PATCHY FOG
LATE TONIGHT AT THE USUAL SUSPECTS...VQQ AND GNV. SSI WILL HAVE TO
CONTEND WITH SOME OCCASIONAL MVFR CONDITIONS AS STRATUS CLOUDS
MOVE IN BEHIND FRONTAL BOUNDARY NOW JUST SOUTH OF THAT AREA.
&&
.MARINE...
FRONTAL BOUNDARY CURRENTLY STRETCHING ACROSS THE NORTHERN PORTIONS
WILL CONTINUE TO SAG SOUTH OVERNIGHT WITH SHOWERS AND THUNDERSTORMS
IN FRONT OF IT AND WINDS BECOMING NORTHEASTERLY BEHIND IT. WINDS
AHEAD OF IT WILL REMAIN WESTERLY AROUND 15 KNOTS WITH OCCASIONAL
GUST NEAR 20 KNOTS. WINDS BEHIND THE FRONTAL BOUNDARY ARE EXPECTED
TO REMAIN BELOW HEADLINE CRITERIA BUT SEAS WILL INCREASE TO AROUND
4 FEET OVER THE NORTHERN PORTIONS. WINDS WILL BECOME LIGHTER AND
MORE SOUTHERLY LATE IN THE WEEKEND AS HIGH PRESSURE BUILDS IN.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 69 87 68 90 / 30 30 10 20
SSI 74 84 73 85 / 40 40 20 20
JAX 70 86 69 88 / 30 40 20 20
SGJ 71 84 73 86 / 40 50 20 30
GNV 69 87 69 90 / 30 50 20 30
OCF 70 87 70 90 / 30 60 30 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
CARROLL/SHULER/KERNS
Hazardous weather outlook, Jul 9, 5:00 AM EST, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 AM EDT THU JUL 9 2009
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-100955-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
600 AM EDT THU JUL 9 2009
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
...LOCALLY HEAVY RAINFALL AGAIN TODAY WITH ISOLATED STRONG STORMS
POSSIBLE...
A MOIST AND UNSTABLE AIRMASS COUPLED WITH UPPER LEVEL DISTURBANCES
WILL LEAD TO NUMEROUS TO OCCASIONALLY WIDESPREAD SHOWERS AND
THUNDERSTORMS. MOST OF THE SHOWERS AND THUNDERSTORMS EARLY THIS
MORNING WILL BE SOUTH OF A LINE FROM TRENTON TO ST AUGUSTINE. BY LATE
MORNING AND MID AFTERNOON...SHOWERS AND THUNDERSTORMS WILL DEVELOP
OVER THE REST OF THE AREA. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
EXPECTED WITH SOME THUNDERSTORMS WITH LOCALLY HIGHER AMOUNTS POSSIBLE
IN THE STRONGER ACTIVITY. THE HEAVIER RAINFALL AMOUNTS WILL LIKELY BE
OVER THE SOUTHERN PORTION OF THE AREA. THIS WILL LEAD TO LOCALIZED
MINOR FLOODING OF MAINLY THE NORMAL FLOOD PRONE AREAS. IN ADDITION...
ISOLATED STRONG STORMS ARE EXPECTED AND CAPABLE OF PRODUCING WIND
GUSTS OVER 50 MPH...MARGINALLY SEVERE HAIL AND FREQUENT LIGHTNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ON FRIDAY WITH
ISOLATED STRONG TO SEVERE STORMS POSSIBLE AS A FRONTAL BOUNDARY
MOVES INTO THE FORECAST AREA. HEAVY RAINFALL WILL STILL BE POSSIBLE
DUE TO SLOWER MOVING STORMS. IN ADDITION...ISOLATED STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND CAPABLE OF PRODUCING LOCALLY
DAMAGING WINDS AND HAIL. THE REST OF THE PERIOD WILL SEE MAINLY
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS EACH DAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED
TODAY.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
ARS
In the hours before
Special weather statement, Jul 9, 1:40 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
240 PM EDT THU JUL 9 2009
FLZ020-022-091930-
COLUMBIA-HAMILTON-
240 PM EDT THU JUL 9 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL COLUMBIA
AND SOUTHEASTERN HAMILTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT...
AT 240 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF WHITE SPRINGS...MOVING
EAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND WHITE SPRINGS AND SUWANNEE VALLEY THROUGH 330 PM EDT. HAIL UP
TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3046 8286 3046 8257 3028 8255 3028 8279
3034 8279 3035 8280 3034 8282 3035 8284
3036 8286
TIME...MOT...LOC 1840Z 270DEG 12KT 3037 8276
ZAPPESpecial weather statement, Jul 9, 1:56 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
256 PM EDT THU JUL 9 2009
FLZ020-021-091945-
HAMILTON-SUWANNEE-
256 PM EDT THU JUL 9 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
SUWANNEE AND SOUTHWESTERN HAMILTON COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM EDT...
AT 256 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF SUWANNEE RIVER
STATE PARK...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND SUWANNEE RIVER STATE PARK AND SUWANNEE
SPRINGS THROUGH 345 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3046 8286 3035 8286 3032 8321 3035 8322
3036 8320 3038 8320 3040 8318 3043 8322
3044 8321
TIME...MOT...LOC 1856Z 279DEG 9KT 3035 8321
ZAPPESpecial weather statement, Jul 9, 1:59 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
259 PM EDT THU JUL 9 2009
FLZ024-091945-
NASSAU-
259 PM EDT THU JUL 9 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL AND
NORTHERN SECTIONS OF NASSAU COUNTY FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 345 PM EDT...
AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS QUICKLY FORMING OVER THE CENTRAL AND NORTHERN SECTIONS
OF NASSAU COUNTY. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS
AROUND HILLIARD AND CALLAHAN THROUGH 345 PM EDT. HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3054 8158 3058 8163 3055 8166 3057 8172
3054 8174 3053 8200 3082 8194 3081 8192
3082 8189 3078 8186 3078 8179 3076 8177
3077 8176 3074 8172 3072 8161
TIME...MOT...LOC 1858Z 270DEG 12KT 3066 8187
ZAPPESpecial weather statement, Jul 9, 2:04 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
304 PM EDT THU JUL 9 2009
GAZ152>154-165-091945-
BRANTLEY-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
304 PM EDT THU JUL 9 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL
BRANTLEY...EXTREME NORTHERN CAMDEN AND CENTRAL GLYNN COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM
EDT...
AT 304 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM NAHUNTA TO 7 MILES
WEST OF DOCK JUNCTION...MOVING EAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAYNESVILLE...THALMANN...
RAYBON...NAHUNTA...HICKOX...ATKINSON...DOCK JUNCTION AND BOYS ESTATE
THROUGH 345 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3111 8152 3111 8156 3112 8157 3111 8160
3112 8211 3128 8210 3128 8200 3131 8197
3132 8200 3134 8146 3133 8144
TIME...MOT...LOC 1904Z 276DEG 4KT 3119 8197 3120 8163
ENYEDISpecial weather statement, Jul 9, 2:13 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT THU JUL 9 2009
GAZ150-151-092000-
PIERCE-WARE-
313 PM EDT THU JUL 9 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN WARE AND
CENTRAL PIERCE COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 400 PM EDT...
AT 314 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
BRISTOL TO 3 MILES WEST OF DIXIE UNION...MOVING SOUTHEAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BRISTOL...
DIXIE UNION...WARESBORO...PATTERSON AND BLACKSHEAR THROUGH 400 PM
EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3129 8201 3123 8258 3140 8260 3142 8244
3142 8241 3143 8240 3147 8215
TIME...MOT...LOC 1914Z 325DEG 3KT 3139 8223 3134 8251
ENYEDISpecial weather statement, Jul 9, 2:21 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT THU JUL 9 2009
FLZ021-092000-
SUWANNEE-
321 PM EDT THU JUL 9 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL SUWANNEE
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 400 PM EDT...
AT 321 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES EAST OF DOWLING PARK...OR 11
MILES SOUTH OF SUWANNEE RIVER STATE PARK...MOVING EAST AT 15 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DOWLING
PARK...NEWBURN...MCALPIN...LIVE OAK AND HOUSTON THROUGH 400 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3028 8324 3032 8321 3034 8322 3037 8288
3013 8287 3015 8324 3017 8324 3018 8325
3023 8324 3026 8326
TIME...MOT...LOC 1921Z 269DEG 12KT 3024 8319
ZAPPEThunderstorm Wind, Nassau
- When
- July 9, 2:30 PM EST
- Where
- Nassau County, 0.59 mi W of Chester
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 30.680, -81.540
The county road department reported numerous trees were blown down along Chester River Road. The time of the event was based on radar.
Thunderstorm Wind, Suwannee
- When
- July 9, 2:55 PM EST
- Where
- Suwannee County, 1.92 mi WSW of Live Oak Suwane Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 30.290, -83.050
Trees were blown down on power lines which caused power outages.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Iowa, July 9 to 10, 2009$2.4 million · 1 in hail · 27 events
- Flash Flooding and Hail in Iowa, July 9, 2009$2.0 million · 4 in hail · 26 events
- Hail and Damaging Wind in Wyoming, July 9, 2009$101,000 · 1.75 in hail · 6 events
- Flash Flood and Hail in Nebraska, July 9, 2009$50,000 · 1.75 in hail · 10 events
- Lightning Strike in North Carolina, July 9, 20095 injured · 1 event
- Hail in South Dakota, July 9, 2009$40,000 · 1 in hail · 1 event
- Flash Flood in West Virginia, July 9, 2009$20,000 · 1 event
- Hail and Damaging Wind in Wyoming, July 9, 2009$15,000 · 1.75 in hail · 4 events
- Hail and Damaging Wind in Florida, July 9, 20091 injured · $1,000 · 1 in hail · 3 events
- Damaging Wind and Lightning Strike in Louisiana, July 9, 20091 injured · $2,000 · 50 kt wind · 2 events
- Damaging Winds in Tennessee, July 9, 200950 kt wind · 9 events
- Flash Flooding and Hail in Minnesota, July 9, 20091.75 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 170503, 170504.